She is now complaining about having pain through out her body. Is this a side affect?
I just started my daughter on Kapvay about 4 hours ago?
Added 22 Jan 2012:
Thank you for the quick response Rajive Goel and Pledge. I think I will take her off of it until I can talk to her doctor on Monday. I did give her another one earlier and she again complained about pain. So I know it had to do with the Kapvey for sure now. Again thank you very much!
21 Jan 2012
Hello my1christy. Its not normal for the only pain associated with taking Kapvay, and this was recorded in clinical studies/trials was stomach pain, upper abdominal pain by 20% of the users. I'd say shes having a severe reaction to the drug. Best tell her doctor as soon as possible. Best wishes and I hope she feels better and soon,pledge
- Kapvay Information for Consumers
- Kapvay Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kapvay (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Most reviews were positive. How is medication working now? We started our almost eight year old who has mild Asperger's with ADHD on 0.1 last ...
Started taking Vyanese and tonight started taking Kapvay, just curious if anyone is doing the same thing? any reaction, positive, negative signs... ...